Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1967, Volume 3, Number 4, Pages 695–697 (Mi de149)  

Short Communications

Solvability of an integro-differential equation

Yu. K. Lando

Minsk State Pedagogical Institute

Full text: PDF file (314 kB)

Bibliographic databases:
UDC: 517.948.34
Received: 23.04.1966

Citation: Yu. K. Lando, “Solvability of an integro-differential equation”, Differ. Uravn., 3:4 (1967), 695–697

Citation in format AMSBIB
\Bibitem{Lan67}
\by Yu.~K.~Lando
\paper Solvability of an integro-differential equation
\jour Differ. Uravn.
\yr 1967
\vol 3
\issue 4
\pages 695--697
\mathnet{http://mi.mathnet.ru/de149}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=211238}
\zmath{https://zbmath.org/?q=an:0167.12101}


Linking options:
  • http://mi.mathnet.ru/eng/de149
  • http://mi.mathnet.ru/eng/de/v3/i4/p695

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:67
    Full text:41

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022